Vol. 15, No. 1, 2021

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 6, 1343–1592
Issue 5, 1077–1342
Issue 4, 821–1076
Issue 3, 569–820
Issue 2, 309–567
Issue 1, 1–308

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
An algebraic framework for noncommutative bundles with homogeneous fibres

Tomasz Brzeziński and Wojciech Szymański

Vol. 15 (2021), No. 1, 217–240

An algebraic framework for noncommutative bundles with (quantum) homogeneous fibres is proposed. The framework relies on the use of principal coalgebra extensions which play the role of principal bundles in noncommutative geometry which might be additionally equipped with a Hopf algebra symmetry. The proposed framework is supported by two examples of noncommutative Pq1-bundles: the quantum flag manifold viewed as a bundle with a generic Podleś sphere as a fibre, and the quantum twistor bundle viewed as a bundle over the quantum 4-sphere of Bonechi, Ciccoli and Tarlini.

noncommutative bundle, quantum homogeneous space, quantum flag manifold, quantum twistor bundle
Mathematical Subject Classification 2010
Primary: 58B32
Secondary: 16T05, 81R60
Received: 7 December 2019
Revised: 20 June 2020
Accepted: 28 July 2020
Published: 1 March 2021
Tomasz Brzeziński
Faculty of Mathematics
University of Białystok
Department of Mathematics
Swansea University
Swansea University Bay Campus
United Kingdom
Wojciech Szymański
Department of Mathematics and Computer Science
University of Southern Denmark